Translator Disclaimer
February 2017 A class of scale mixtures of $\operatorname{Gamma}(k)$-distributions that are generalized gamma convolutions
Anita Behme, Lennart Bondesson
Bernoulli 23(1): 773-787 (February 2017). DOI: 10.3150/15-BEJ761

Abstract

Let $k>0$ be an integer and $Y$ a standard $\operatorname{Gamma}(k)$ distributed random variable. Let $X$ be an independent positive random variable with a density that is hyperbolically monotone (HM) of order $k$. Then $Y\cdot X$ and $Y/X$ both have distributions that are generalized gamma convolutions ($\mathrm{GGC}$s). This result extends a result of Roynette et al. from 2009 who treated the case $k=1$ but without use of the $\mathrm{HM}$-concept. Applications in excursion theory of diffusions and in the theory of exponential functionals of Lévy processes are mentioned.

Citation

Download Citation

Anita Behme. Lennart Bondesson. "A class of scale mixtures of $\operatorname{Gamma}(k)$-distributions that are generalized gamma convolutions." Bernoulli 23 (1) 773 - 787, February 2017. https://doi.org/10.3150/15-BEJ761

Information

Received: 1 February 2015; Revised: 1 July 2015; Published: February 2017
First available in Project Euclid: 27 September 2016

zbMATH: 1372.60014
MathSciNet: MR3556792
Digital Object Identifier: 10.3150/15-BEJ761

Rights: Copyright © 2017 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.23 • No. 1 • February 2017
Back to Top